Alert archive / California / Small Craft Advisories in 2022
Small Craft Advisory 56, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 6, 2022, 2:27 PM PDT. It took effect at May 7, 2022, 3:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- May 6, 2022, 2:27 PM PDT (21:27 UTC)
- In effect from
- May 7, 2022, 3:00 AM PDT
- Expired
- May 8, 2022, 3:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
907 WHUS76 KEKA 062127 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 227 PM PDT Fri May 6 2022 PZZ475-070530- /O.NEW.KEKA.SC.Y.0056.220507T1000Z-220508T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 227 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-070530- /O.NEW.KEKA.SC.Y.0056.220507T1600Z-220508T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 227 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-070530- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-220508T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 227 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 8 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
940 WHUS76 KEKA 070312 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 812 PM PDT Fri May 6 2022 PZZ450-470-071115- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220508T1000Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 812 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 25 kt and seas 9 to 13 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071115- /O.CON.KEKA.SC.Y.0056.220507T1000Z-220508T1000Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 812 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 10 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 3 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071115- /O.CON.KEKA.SC.Y.0056.220507T1600Z-220508T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 812 PM PDT Fri May 6 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM SATURDAY TO 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM Saturday to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
720 WHUS76 KEKA 070943 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 243 AM PDT Sat May 7 2022 PZZ450-470-071745- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 243 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-071745- /O.EXT.KEKA.SC.Y.0056.220507T1000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 243 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-071745- /O.CON.KEKA.SC.Y.0056.220507T1600Z-220508T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 243 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 9 AM this morning to 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
261 WHUS76 KEKA 071521 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 821 AM PDT Sat May 7 2022 PZZ450-470-072330- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 821 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-072330- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 821 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-072330- /O.CON.KEKA.SC.Y.0056.220507T1600Z-220508T1000Z/ Cape Mendocino to Pt Arena out 10 nm- 821 AM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 13 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 3 AM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
868 WHUS76 KEKA 072158 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 258 PM PDT Sat May 7 2022 PZZ455-080600- /O.EXT.KEKA.SC.Y.0056.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 258 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 8 to 13 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ450-470-080600- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 258 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-080600- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 258 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...Northwest winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
063 WHUS76 KEKA 080400 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 900 PM PDT Sat May 7 2022 PZZ450-470-081200- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- Pt St George to Cape Mendocino 10 to 60 nm- 900 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm and Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081200- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 900 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 15 to 25 kt with gusts up to 35 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ455-081200- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 900 PM PDT Sat May 7 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT SUNDAY... * WHAT...West winds 10 to 20 kt with gusts up to 30 kt and seas 9 to 14 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT Sunday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
740 WHUS76 KEKA 080945 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 245 AM PDT Sun May 8 2022 PZZ475-081745- /O.EXT.KEKA.SC.Y.0056.000000T0000Z-220508T2000Z/ /O.NEW.KEKA.GL.W.0020.220508T2000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 245 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 38 kt and seas 13 to 18 feet expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 12 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-081745- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/ /O.NEW.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- 245 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-081745- /O.EXT.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/ /O.NEW.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 245 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, west winds 10 to 20 kt with gusts up to 25 kt and seas 8 to 12 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-081745- /O.EXT.KEKA.SC.Y.0055.000000T0000Z-220508T2000Z/ /O.NEW.KEKA.SE.W.0019.220508T2000Z-220509T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 245 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 30 kt and seas 10 to 12 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 1 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
784 WHUS76 KEKA 081533 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 833 AM PDT Sun May 8 2022 PZZ475-082345- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220508T2000Z/ /O.CON.KEKA.GL.W.0020.220508T2000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 833 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Gale Warning, northwest winds 25 to 30 kt with gusts up to 35 kt and seas 13 to 18 feet expected. For the Small Craft Advisory, west winds 20 to 30 kt with gusts up to 35 kt and seas 10 to 14 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...For the Gale Warning, from 1 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ450-082345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/ /O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- 833 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 9 to 14 feet expected. For the Small Craft Advisory, southwest winds 10 to 20 kt with gusts up to 25 kt and seas 7 to 11 feet. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-082345- /O.CON.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/ /O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 833 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, west winds 15 to 20 kt with gusts up to 25 kt and seas 8 to 11 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...For the Hazardous Seas Warning, from 3 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 3 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ470-082345- /O.CON.KEKA.SC.Y.0055.000000T0000Z-220508T2000Z/ /O.CON.KEKA.SE.W.0019.220508T2000Z-220509T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 833 AM PDT Sun May 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... * WHAT...For the Hazardous Seas Warning, very steep and hazardous seas 11 to 16 feet expected. For the Small Craft Advisory, west winds 15 to 25 kt with gusts up to 35 kt and seas 10 to 15 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...For the Hazardous Seas Warning, from 1 PM this afternoon to 9 PM PDT this evening. For the Small Craft Advisory, until 1 PM PDT this afternoon. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
603 WHUS76 KEKA 082132 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 232 PM PDT Sun May 8 2022 PZZ450-090400- /O.EXP.KEKA.SC.Y.0055.000000T0000Z-220508T2200Z/ /O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Pt St George to Cape Mendocino out 10 nm- 232 PM PDT Sun May 8 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 10 to 15 feet expected. * WHERE...Pt St George to Cape Mendocino out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ455-090400- /O.EXP.KEKA.SC.Y.0056.000000T0000Z-220508T2200Z/ /O.CON.KEKA.SE.W.0019.220508T2200Z-220509T0400Z/ Cape Mendocino to Pt Arena out 10 nm- 232 PM PDT Sun May 8 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... * WHAT...Very steep and hazardous seas 10 to 15 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$ PZZ475-090400- /O.CON.KEKA.GL.W.0020.000000T0000Z-220509T0400Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 232 PM PDT Sun May 8 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...West winds 25 to 30 kt with gusts up to 40 kt and seas 13 to 18 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ PZZ470-090400- /O.CON.KEKA.SE.W.0019.000000T0000Z-220509T0400Z/ Pt St George to Cape Mendocino 10 to 60 nm- 232 PM PDT Sun May 8 2022 ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WHAT...Very steep and hazardous seas 11 to 16 feet. * WHERE...Pt St George to Cape Mendocino 10 to 60 nm. * WHEN...Until 9 PM PDT this evening. * IMPACTS...Very steep and hazardous seas could capsize or cause damage to vessels. PRECAUTIONARY/PREPAREDNESS ACTIONS... Recreational boaters should remain in port. Commercial vessels should prepare for rough seas and consider remaining in port until hazardous seas subside. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 6, 5:00 AM PDT, 9 hours 27 minutes earlier.
Area forecast discussion, May 6, 5:00 AM PDT, 9 hours 27 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
500 AM PDT Fri May 6 2022
.SYNOPSIS...Periods of rain and cooler temperatures will persist
through Saturday morning, with the heaviest rain across Del Norte
county. More rain and mountain snow is expected on Sunday with some
lingering showers on Monday. Drier weather is expected to follow for
the middle of the week.
&&
.DISCUSSION...Mostly cloudy skies prevail across the area early this
morning with patches of light rain or drizzle and some fog.
Temperatures are mostly in the 50s with a few 40s sprinkled around
the interior.
An area of low pressure will off the Pacific NW coast will slowly
fill and move inland today with a plume of moisture continuing to
produce rain across much of the area today and tonight, with
precipitation winding down briefly during the day Saturday.
Additional rainfall amounts during the next 36 hours will range from
nearly 2 inches across the inland terrain of Del Norte County to a
few hundredths at best across Lake and S Mendocino counties. An
isolated thunderstorm is possible across Del Norte County late this
afternoon and this evening as marginal low-level instability
coincides with dynamic forcing from the approaching shortwave trough.
Precipitation will increase again on Sunday as another storm system
dives SE toward the Pacific NW coast. Once again, the heaviest rains
will be focused over the N portion of the County Warning Area, with
around an inch over much of Del Norte County and a few hundredths
over the extreme S. Snow levels will steadily drop to near 2500 feet
by Sunday. Forecast snow amounts on Sunday remain between 6 and 10
inches over the higher elevations of Del Norte and NE Humboldt
counties. With the cold temperatures aloft, there will be the
potential for small hail as well. Scattered showers will linger into
Monday, with off and on mostly light precipitation still possible
through the upcoming work week, with the best chance N of Cape
Mendocino on Thursday. /SEC
&&
.AVIATION...Light rain showers this evening have led to mostly MVFR
conditions with areas of IFR conditions, mostly along the North
Coast. Showers will briefly taper off this morning. Moist stable air
near the surface will likely keep MVFR conditions along the coast
through most of the morning though the HREF shows some brief
scattering to VFR, mostly around Humboldt Bay. A cold front moving
through this afternoon will bring another round of showers and a
return to sporadic IFR conditions for coastal terminals. Gusts could
top over 25 kts during the frontal passage with notable LLWS around
KCEC. Dissipating showers Friday evening will likely leave behind
abundant valley fog in the interior alongside mostly MVFR ceilings
and visibilities along the coast. /JHW
&&
.MARINE...Southerly winds have briefly calmed overnight with
generally fresh breezes throughout the waters. Wind waves and a
westerly swell have persisted, however, helping to continue a chaotic
combined sea state around 10 feet.
Southerly winds are expected to strengthen again today ahead of an
approaching cold front. Strong breezes will return in the northern
waters this afternoon. High resolution models show a band of gale
force gusts extending north of Cape Mendocino, but the the area is
too small to justify a Gale Warning. Advisory level conditions are on
track to continue in the northern waters until winds gradually calm
this evening.
A brief 12 hour period of sub-advisory conditions are expected late
tonight into early Saturday. Then a westerly swell is expected to
build into all waters around 11 feet at 12 seconds. At the same time,
fresh breezes oscillating in direction from north to west will keep
contributing to an elevated, confusing sea state into early next
week. /JHW
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...None.
NORTHWEST CALIFORNIA COASTAL WATERS...
Small Craft Advisory until 9 PM this evening for PZZ450-470.
Visit us at https://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka
For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.pngHazardous weather outlook, May 6, 1:45 PM PDT, 42 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 145 PM PDT Fri May 6 2022 CAZ101-103-104-109-110-112>115-072045- Coastal Del Norte-Northern Humboldt Coast-Southwestern Humboldt- Mendocino Coast-Northwestern Mendocino Interior- Southwestern Mendocino Interior-Southeastern Mendocino Interior- Northern Lake-Southern Lake- 145 PM PDT Fri May 6 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-105>108-111-072045- Del Norte Interior-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Northeastern Mendocino Interior- 145 PM PDT Fri May 6 2022 This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. No hazardous weather is expected through tonight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Snow levels will drop to around 2,500 to 3,000 feet Sunday. Snow amounts will be only 1 to 2 inches in eastern Trinity county with 3 to 6 inches in Del Norte county. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in California, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.